A Castelnuovo-Mumford regularity bound for scrolls

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 34
  • Download : 0
Let X subset of P-r be a scroll of codimension e and degree d over a smooth projective curve of genus g. The purpose of this paper is to prove a linear Castelnuovo-Mumford regularity bound that reg(X) <= d - e +1+ g(e - 1). This bound works over an algebraically closed field of arbitrary characteristic. (C) 2017 Elsevier Inc. All rights reserved.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2017-10
Language
English
Article Type
Article
Citation

JOURNAL OF ALGEBRA, v.488, pp.388 - 402

ISSN
0021-8693
DOI
10.1016/j.jalgebra.2017.06.027
URI
http://hdl.handle.net/10203/295166
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0